MathSciNet Relay Station
MathSciNet bibliographic data
MR2825210 60K05 (60G50)
Wang, Yuebao; Cheng, Dongya Basic renewal theorems for random walks with widely dependent increments. J. Math. Anal. Appl. 384 (2011), no. 2, 597–606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement